# SDR 7C7A2016111000257

- Difficulty date: October 14, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 47,143 hours, 52,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 85310235
- Condition: Cracked
- Location: Bs 136
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO THE LOWER FRONT FUSELAGE FLOOR SUPPORT AT BS 136.8. REPAIRED IAW RD 8-53-14815
